# SDR IPXA2020072258098

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720311
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT MLG WW, OTBD AFT VERTICAL STIFFENER FOURTH FROM AFT, WAS CRACKED.  REMOVED AND REPLACED THE VERTICAL STIFFENER IAW SRM 51-35-01, PG 35,  AND 51-33-01. MINOR
